Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

The congruence $2^{p-1}\equiv 1(\textrm {mod}p^{2})$ for $p<100,000$


Author: Sidney Kravitz
Journal: Math. Comp. 14 (1960), 378-378
MSC: Primary 10.00; Secondary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1960-0121334-7
MathSciNet review: 0121334
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    C. E. Fröberg, “Some Computations of Wilson and Fermat Remainders,” MTAC, v. 12, 1958, p. 281. W. Meissner, “Uber die Teilbarkeit von ${2^p} - 2$ durch das Quadrat der Primzahl p = 1093,” Akad. d. Wiss, Berlin, Sitzungsb., v. 35, 1913, p. 663-667 N. G. W. H. Beeger, “On a new case of the congruence ${2^{p - 1}} \equiv 1 \pmod {p^2}$,” Messenger Math., v. 51, 1922, p. 149-150.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.00, 65.00

Retrieve articles in all journals with MSC: 10.00, 65.00


Additional Information

Article copyright: © Copyright 1960 American Mathematical Society